RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2012, Volume 76, Issue 4, Pages 207–224 (Mi izv7164)  

This article is cited in 2 scientific papers (total in 2 papers)

Stability of convex sets and applications

M. E. Shirokov

Steklov Mathematical Institute, Russian Academy of Sciences

Видео не загружается в Ваш браузер:
  1. Установите Adobe Flash Player    

  2. Проверьте с Вашим администратором, что из Вашей сети разрешены исходящие соединения на порт 8080
  3. Сообщите администратору портала о данной ошибке


Abstract: We briefly review the results related to the notion of stability of convex sets and consider some of their applications. We prove a corollary of the stability property which enables us to develop an approximation technique for concave functions on a wide class of convex sets. This technique yields necessary and sufficient conditions for the local continuity of concave functions. We describe some examples of their applications.

Keywords: stable convex set, concave function, weak convergence of probability measures, barycentric map.

Funding Agency Grant Number
Russian Foundation for Basic Research 10-01-00139-a
12-01-00319-а
Russian Academy of Sciences - Federal Agency for Scientific Organizations


DOI: https://doi.org/10.4213/im7164

Full text: PDF file (596 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2012, 76:4, 840–856

Bibliographic databases:

UDC: 517.982.25
MSC: 46A55, 52A07, 81P16
Received: 15.02.2011

Citation: M. E. Shirokov, “Stability of convex sets and applications”, Izv. RAN. Ser. Mat., 76:4 (2012), 207–224; Izv. Math., 76:4 (2012), 840–856

Citation in format AMSBIB
\Bibitem{Shi12}
\by M.~E.~Shirokov
\paper Stability of convex sets and applications
\jour Izv. RAN. Ser. Mat.
\yr 2012
\vol 76
\issue 4
\pages 207--224
\mathnet{http://mi.mathnet.ru/izv7164}
\crossref{https://doi.org/10.4213/im7164}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3013275}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2012IzMat..76..840S}
\elib{http://elibrary.ru/item.asp?id=20425242}
\transl
\jour Izv. Math.
\yr 2012
\vol 76
\issue 4
\pages 840--856
\crossref{https://doi.org/10.1070/IM2012v076n04ABEH002606}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000308069200008}
\elib{http://elibrary.ru/item.asp?id=20496643}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84865249750}


Linking options:
  • http://mi.mathnet.ru/eng/izv7164
  • https://doi.org/10.4213/im7164
  • http://mi.mathnet.ru/eng/izv/v76/i4/p207

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Weis S., “Maximum-Entropy Inference and Inverse Continuity of the Numerical Range”, Rep. Math. Phys., 77:2 (2016), 251–263  crossref  mathscinet  zmath  isi  elib  scopus
    2. Spitkovsky I.M., Weis S., “Signatures of Quantum Phase Transitions From the Boundary of the Numerical Range”, J. Math. Phys., 59:12 (2018), 121901  crossref  mathscinet  zmath  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:484
    Full text:62
    Video abstr.:61
    References:47
    First page:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020